# SDR DXTA200702325

- Difficulty date: July 10, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N962QS
- Make and model: Cessna 750
- Aircraft serial: 7500126
- Aircraft time: 6,662 hours, 4,050 cycles
- Engine: Allsn AE3007C
- System (JASC): 2210 · Autopilot System
- Part: Roll Servo
- Part number: 4006719903
- Part serial: 00013065
- Condition: Inoperative
- Part time: 6,662 hours, 4,050 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT CRUISE FL 450 WOULD FAIL TRANSFER TO FGB-B AND RESET WITHIN 30 SECONDS THEN FGC B WOULD FAIL TRANSFER TO FGC-A THEN RESET WITHIN 30 SECONDS.  THE AUTOPILOT WOULD DISCONNECT SOMETIMES.  GAINED ACCESS TO IMT PAGE. INSPECTED AND FOUND FAULT CODE NR 1250 IAC/AILERON SERVO INTERPAGE ERROR. REQS AFCS TEST ON AILERON SERVO, NOTED AILERON SERVO BREAK OUT. AMPERAGE EXCESSIVE HIGH. REPLACED AILERON SERVO WITH REPAIRED UNIT. OPS CHECK GOOD. WORK DONE IAW MM CHAPTER 22-10-01.  OLD P/N: 400-6719-903.  OLD S/N: 000-130-65.
